Select Page

Panadol 500mg Soluble Tablets 12 Pack

2.98

In stock

Usage * 

Pharmacist * 

Age Confirmation * 

Other Medicines and Conditions

Please inform us of any other medication you are taking or if you suffer from any medical conditions.

Description

Panadol Soluble contains paracetamol, long recognised by the medical profession as dependable, effective medication for you and your family. Panadol Soluble is effective for:
Headache, colds & influenza, backache, period pain, muscle pain, neuralgia, toothache, rheumatic pain, pain of osteoarthritis
Fast acting effective pain relief
Gentle on the stomach

For oral use only.

Take Panadol Soluble tablets dissolved in a glass of water.

Adults: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

Children aged 6-12 years: Give 1/2 to 1 tablet every 4 hours as required. Not more than 4 tablets should be given in 24 hours.

Not suitable for children under 6 years.

For professional advice on medicines, consult your pharmacist.

Each soluble tablet contains Paracetamol 500mg, Also contains Sodium 427mg and Sorbitol, See leaflet for further information

Reviews

There are no reviews yet.

Be the first to review “Panadol 500mg Soluble Tablets 12 Pack”

You may also like…

Subscribe To Our Newsletter

Join the Pharmacy Store mailing list to receive exclusive offers, our latest news and great health tips from our team right to your inbox.

Subscribe now for free shipping on your next order.